Kivexa and Isentress
Nov 17, 2013
Hi Doctor I commenced taking HIV medication 12 months ago. I take Kivexa and Isentress. I am doing great with this combination. In the morning I take one kivexa with one Isentress tablet. I then take another Isentress tablet in the evening. I just had two questions: 1. Is it ok to swallow the Kivexa tablet together with one Isentress tablet in the morning? 2. I want to start taking a multivitamin in the morning and a zinc supplement in the evening. Is it OK to take these supplements at the same time as my HIV medication?
Response from Dr. Young
Hello and thanks for posting.
2) While I generally don't recommend taking more than a multivitamin (unless you have a clear cut vitamin deficiency or osteoporosis), it's ok to take the multivit and zinc at the same time as your HIV medications.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Giving A Bj Worried I Have HIV
- Hpv After Licking Penis Sign Of HIV AIDS
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- Loose Stool After Sucking Penis Sign Of HIV AIDS
- Sore On Penis After Swallowing Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.